Problems with monotone nonlinear boundary conditions
Doklady Akademii Nauk, Tome 325 (1992) no. 5, pp. 897-900
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1992_325_5_a2,
author = {S. A. Brykalov},
title = {Problems with monotone nonlinear boundary conditions},
journal = {Doklady Akademii Nauk},
pages = {897--900},
year = {1992},
volume = {325},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1992_325_5_a2/}
}
S. A. Brykalov. Problems with monotone nonlinear boundary conditions. Doklady Akademii Nauk, Tome 325 (1992) no. 5, pp. 897-900. http://geodesic.mathdoc.fr/item/DAN_1992_325_5_a2/